Computational & Applied Mathematics
versão On-line ISSN 1807-0302
FANG, Liang e FENG, Zengzhe. A smoothing Newton-type method for second-order cone programming problems based on a new smoothing Fischer-Burmeister function. Comput. Appl. Math. [online]. 2011, vol.30, n.3, pp. 569-588. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022011000300005.
A new smoothing function of the well known Fischer-Burmeister function is given. Based on this new function, a smoothing Newton-type method is proposed for solving second-order cone programming. At each iteration, the proposed algorithm solves only one system of linear equations and performs only one line search. This algorithm can start from an arbitrary point and it is Q-quadratically convergent under a mild assumption. Numerical results demonstrate the effectiveness of the algorithm. Mathematical subject classification: 90C25, 90C30, 90C51, 65K05, 65Y20.
Palavras-chave : second-order cone programming; smoothing method; interior-point method; Q-quadratic convergence; central path; strong semismoothness.